# SDR ASAA1149238

- Difficulty date: February 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L 2 DOOR OPENING LOWER INNER CHORD.  REMOVED AND REPLACED IAW B737 400 SRM 51 40 02.
